# SDR C1HA200483009

- Difficulty date: May 30, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 LBL 18 FLOORBEAM CORRODED.  REPAIRED IAW SRM 53-10-8 FIG 9.
